# SDR SB08018

- Difficulty date: April 3, 2008
- Submitted: April 4, 2008
- Operation: Air carrier
- Aircraft: N435US
- Make and model: Boeing 737-4B7
- Aircraft serial: 24557
- System (JASC): 5610 · Flight Compartment Windows
- Part: Windshield
- Part number: 5893543129
- Part serial: 1099R5173
- Condition: Cracked
- Location: Cockpit
- Part time: 12,601 hours, 8,760 cycles
- Stage of operation: NR
- How discovered: V
- Nature of condition: B
- Precautionary procedure: K

## Discrepancy

PHL FLT 954 EN ROUTE FROM FLL TO PHL, CREW REPORTED THE FIRST OFFICER'S NR 1 WINDSHIELD OUTER PANE ARCED AND THEN CRACKED.  FLIGHT LANDED WITHOUT FURTHER INCIDENT.  MAINTENANCE REMOVED AND REPLACED THE FIRST OFFICER'S NR 1 WINDSHIELD PER JOB CARD.  OPERATIONAL CHECK GOOD.
